# SDR 2007UALA00496

- Difficulty date: February 15, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 57,757 hours, 20,224 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIDE ROW LIGHTS ROW 21 INOPERATIVE.  TROUBLESHOT AND FOUND LIGHT ASSY CONNECTOR DISCONNECTED UNDER SEAT. SECURED CONNECTOR.  NO COMPONENT REPLACED.
